Osteomol 665

New Zealand - English - Medsafe (Medicines Safety Authority)

Active ingredient:
Paracetamol 665 mg
Available from:
Pharmbio Pty Ltd
INN (International Name):
Paracetamol 665 mg
Dosage:
665 mg
Pharmaceutical form:
Modified release tablet
Composition:
Active: Paracetamol 665 mg Excipient: Colloidal silicon dioxide Ethylcellulose Hypromellose Instacoat universal white IC-U-1308 Magnesium stearate Microcrystalline cellulose Povidone Purified water Sodium starch glycolate
Prescription type:
Pharmacy only
Manufactured by:
Sri Krishna Pharmaceuticals Limited
Therapeutic indications:
Osteomol 665 is effective for the relief of persistent pain associated with osteoarthritis and muscle aches and pains such as backache. Osteomol 665 also provides effective, temporary relief of pain and discomfort associated with headache, tension headache, period pain, toothache and pain after dental procedures, and cold & flu. Reduces fever.
Product summary:
Package - Contents - Shelf Life: Blister pack, PVC/PVDC/Aluminium blister pack (primary container) within a cardboard carton (secondary packaging) - 96 tablets - 24 months from date of manufacture stored at or below 25°C - Bottle, plastic, HDPE bottle and with a non-child resistant closure - 96 tablets - 24 months from date of manufacture stored at or below 25°C
Authorization number:
TT50-9458
Authorization date:
2013-12-13

Similar products

Search alerts related to this product

Share this information